MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER; SMR SHOULDER - REVERSE LINERS 36MM (UHMWPE) +6MM

LIMACORPORATE S.P.A. SMR SHOULDER; SMR SHOULDER - REVERSE LINERS 36MM (UHMWPE) +6MM
Model Number 1360.50.820
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation checking the manufacturing charts of the liner involved in this event, no pre-existing anomaly has been discovered in the documents related to both the sterilization numbers in which the component has been produced.Considering the whole lot number 23at0va and according to the available records, at least (b)(4) items belonging to the part code 1360.50.820 and the lot number above mentioned have been implanted and this is the first and only complaint registered on this lot.Since the complaint reported the failure of the glenoid components, we have tried to retrieve information about these failed components, but no further details have been sent from the complaint source.Hence, taking into account that: no pre-existing anomaly was discovered by checking the manufacturing charts of the liner mentioned above.The liner was not directly involved in the event, because the complaint source reported the failure of the glenoid components.No additional information about the part code and lot number of the glenoid components involved in the event has been provided by the complaint source.We have no evidence to consider the event as product related.Pms data since the complaint reported the failure of the glenoid component, but we have received no information about the component failed, the manufacturer is not able to estimate the occurrence rate of this event because we do not know the family code of the glenoid component involved in the adverse event.However, considering the liner mentioned above and based on the available pms data, the revision rate of the smr reverse liners belonging to the family product codes 1360.50.Xxx, 1361.50.Xxx and 1365.50.Xxx due to loosening has been estimated to be around (b)(4).Based on the root cause analysis performed and according to the relevant pms data, no corrective action is required for this specific case.The manufacturer will continue monitoring the market to promptly detect any further similar issue.Note: this is a combined initial-final mdr.
 
Event or Problem Description
Revision surgery was performed on (b)(6) 2025, due to loosening of the glenoid component.A complaint has been filed regarding the smr reverse liner (humeral component), as information about the suspected devices related to the glenoid part was not provided.The smr reverse liner involved in this event is the following: smr reverse liner +6 mm (part code 1360.50.820, lot number 23at0va, sterilization unknown) the date of the initial surgery is unknown.The patient is a female.The event happened in the united states.

Brand Name
SMR SHOULDER
Common Device Name
SMR SHOULDER - REVERSE LINERS 36MM (UHMWPE) +6MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key22540944
Report Number3008021110-2025-00096
Device Sequence Number12512644
Product Code PHX
UDI-Device Identifier08033390080637
UDI-Public08033390080637
Combination Product (Y/N)N
PMA/510(K) Number
K110598
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1360.50.820
Device Lot Number23AT0VA
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown